Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 48, NWS Jackson, MS

April 20, 2015Hinds County, Warren County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 20, 2015, 10:13 AM CDT for Hinds County, Warren County, Mississippi. It took effect at Apr 21, 2015, 1:00 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 10:13 AM CDT (15:13 UTC)
In effect from
Apr 21, 2015, 1:00 PM CDT
Expired
Apr 28, 2015, 1:00 PM CDT
In force
7 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Hinds County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River near Bovina (BOVM6). The gauge peaked at 28.39 ft at Apr 29, 2015, 1:00 PM CDT.

actionminormoderate25303504/2004/2104/2204/2304/2404/2504/2604/2704/2804/29
Action stage
27 ft
Minor stage
28 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS44 KJAN 201513
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1013 AM CDT MON APR 20 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Big Black River Near Bovina affecting Hinds and Warren Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC049-149-212113-
/O.NEW.KJAN.FL.W.0048.150421T1800Z-000000T0000Z/
/BOVM6.1.ER.150421T1800Z.150426T1200Z.000000T0000Z.NO/
1013 AM CDT MON APR 20 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Big Black River Near Bovina
* from Tuesday afternoon until further notice.
* At  9:15 AM Monday the stage was 27.2 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by early tomorrow 
  afternoon and will continue to rise to near 30.0 feet by Sunday 
  morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river 
  begins to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Big Black River 
Bovina         28  27.2 Mon 09 AM  27.9  28.3  29.0  30.0 07 AM 04/26


&&


LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
      3218 9065 3204 9102             



$$
4 follow-up statements
706 
WGUS84 KJAN 210150
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
850 PM CDT MON APR 20 2015




...The Flood Warning continues for the following rivers in 
Mississippi...

  Big Black River Near Bovina affecting Hinds and Warren Counties 

...The Flood Warning continues for the following rivers in 
Mississippi..

  Big Black River At West affecting Attala and Holmes Counties 
  Big Black River Near Bentonia affecting Madison and Yazoo Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC007-051-220750-
/O.CON.KJAN.FL.W.0044.000000T0000Z-000000T0000Z/
/WSTM6.2.ER.150418T0607Z.150422T0000Z.000000T0000Z.NO/
850 PM CDT MON APR 20 2015


The Flood Warning continues for
  The Big Black River At West
* until further notice.
* At  7:45 PM Monday the stage was 20.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 21.0 feet by 
  tomorrow evening.
* Impact...At 21.0 feet...Extensive flooding of agricultural land.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Upper Big Black River 
West           15  20.6 Mon 08 PM  20.8  21.0  21.0  21.0 07 PM 04/21


&&


LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
      3313 8969 3285 8987             



$$

MSC089-163-220750-
/O.CON.KJAN.FL.W.0046.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.150419T1448Z.150425T0000Z.000000T0000Z.NO/
850 PM CDT MON APR 20 2015


The Flood Warning continues for
  The Big Black River Near Bentonia
* until further notice.
* At  8:00 PM Monday the stage was 23.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue rising to near 24.5 feet by 
  Saturday morning.
* Impact...At 25.0 feet...Extensive flooding of agricultural land is 
  occurring.
* Impact...At 23.5 feet...Agricultural land near the river begins to 
  flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Big Black River 
Bentonia       22  23.2 Mon 08 PM  23.5  24.0  24.3  24.5 07 AM 04/25


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$

MSC049-149-220750-
/O.EXT.KJAN.FL.W.0048.150422T1800Z-000000T0000Z/
/BOVM6.1.ER.150422T1800Z.150426T1200Z.000000T0000Z.NO/
850 PM CDT MON APR 20 2015


The Flood Warning continues for
  The Big Black River Near Bovina
* from Wednesday afternoon until further notice.
* At  8:15 PM Monday the stage was 27.3 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by early Wednesday
  afternoon and will continue to rise to near 30.0 feet by Sunday 
  morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river 
  begins to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Big Black River 
Bovina         28  27.3 Mon 08 PM  27.5  27.8  28.3  30.0 07 AM 04/26


&&


LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
      3218 9065 3204 9102             



$$
574 
WGUS84 KJAN 211505
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1005 AM CDT TUE APR 21 2015




...The Flood Warning continues for the following rivers in 
Mississippi...


  Big Black River At West affecting Attala and Holmes Counties 
  Big Black River Near Bentonia affecting Madison and Yazoo Counties
  Big Black River Near Bovina affecting Hinds and Warren Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC007-051-222105-
/O.CON.KJAN.FL.W.0044.000000T0000Z-000000T0000Z/
/WSTM6.2.ER.150418T0607Z.150420T2245Z.000000T0000Z.NO/
1005 AM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River At West
* until further notice.
* At  8:45 AM Tuesday the stage was 20.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river has crested and will fall very slowly
  over the next several days.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Big Black River 
West           15  20.2 Tue 09 AM  20.2  20.1  20.0 Very Slow Fall 
   

&&


LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
      3313 8969 3285 8987             



$$

MSC089-163-222104-
/O.CON.KJAN.FL.W.0046.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.150419T1448Z.150428T0600Z.000000T0000Z.NO/
1005 AM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River Near Bentonia
* until further notice.
* At  9:00 AM Tuesday the stage was 23.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue rising to near 24.9 feet by 
  early Tuesday morning.
* Impact...At 25.0 feet...Extensive flooding of agricultural land is 
  occurring.
* Impact...At 23.5 feet...Agricultural land near the river begins to 
  flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Big Black River 
Bentonia       22  23.3 Tue 09 AM  23.8  24.1  24.3  24.9 01 AM 04/28


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$

MSC049-149-222104-
/O.EXT.KJAN.FL.W.0048.150424T0000Z-000000T0000Z/
/BOVM6.1.ER.150424T0000Z.150501T1200Z.000000T0000Z.NO/
1005 AM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River Near Bovina
* from Thursday evening until further notice.
* At  9:15 AM Tuesday the stage was 27.2 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by Thursday 
  evening and will continue to rise to near 30.5 feet by Friday 
  morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river 
  begins to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Big Black River 
Bovina         28  27.2 Tue 09 AM  27.4  27.9  28.2  30.5 07 AM 05/01


&&


LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
      3218 9065 3204 9102             



$$
527 
WGUS84 KJAN 220147
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
847 PM CDT TUE APR 21 2015

...The Flood Warning continues for the following rivers in Mississippi...

  Big Black River Near Bovina affecting Hinds and Warren Counties 
  Big Black River At West affecting Attala and Holmes Counties 
  Big Black River Near Bentonia affecting Madison and Yazoo Counties  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC007-051-230747-
/O.CON.KJAN.FL.W.0044.000000T0000Z-000000T0000Z/
/WSTM6.2.ER.150418T0607Z.150420T2245Z.000000T0000Z.NO/
847 PM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River At West
* until further notice.
* At 7:45 PM Tuesday the stage was 19.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue falling.
* Impact...At 19.0 feet...Thousands of acres of agricultural land are 
  under water.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Big Black River 
West           15  19.8 Tue 08 PM  19.8  19.7  19.6    Falling          


&&


LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
      3313 8969 3285 8987             



$$

MSC089-163-230747-
/O.CON.KJAN.FL.W.0046.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.150419T1448Z.150428T0600Z.000000T0000Z.NO/
847 PM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River Near Bentonia
* until further notice.
* At 8:00 PM Tuesday the stage was 23.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river will continue rising to near 24.9 feet by 
  early Tuesday morning.
* Impact...At 25.0 feet...Extensive flooding of agricultural land is 
  occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Big Black River 
Bentonia       22  23.2 Tue 08 PM  23.5  24.0  24.2  24.9 01 AM 04/28


&&


LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
      3272 8996 3245 9052             



$$

MSC049-149-230747-
/O.EXT.KJAN.FL.W.0048.150423T1800Z-000000T0000Z/
/BOVM6.1.ER.150423T1800Z.150501T1200Z.000000T0000Z.NO/
847 PM CDT TUE APR 21 2015


The Flood Warning continues for
  The Big Black River Near Bovina
* from Thursday afternoon until further notice.
* At 8:15 PM Tuesday the stage was 27.2 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The river will rise above flood stage by early Thursday 
  afternoon and will continue to rise to near 30.5 feet by Friday 
  morning.
* Impact...At 28.0 feet...Low-lying agricultural land near the river 
  begins to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Big Black River 
Bovina         28  27.2 Tue 08 PM  27.4  27.9  28.3  30.5 07 AM 05/01


&&


LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
      3218 9065 3204 9102             



$$
681 
WGUS84 KJAN 221437
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
937 AM CDT WED APR 22 2015


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Big Black River Near Bovina affecting Hinds and Warren Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC049-149-221507-
/O.CAN.KJAN.FL.W.0048.000000T0000Z-150422T1437Z/
/BOVM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 AM CDT WED APR 22 2015

The Flood Warning is cancelled for
  The Big Black River Near Bovina.
* At  9:15 AM Wednesday the stage was 27.2 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will crest below flood stage at 27.4 feet just
  after midnight tonight. 


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Lower Big Black River 
Bovina         28  27.2 Wed 09 AM  27.4  27.3  27.1  27.4 01 AM 04/23


&&


LAT...LON 3217 9093 3224 9078 3256 9064 3245 9052
      3218 9065 3204 9102             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 20, 9:55 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 20, 9:55 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT MON APR 20 2015

.UPDATE...LARGEST SURGE OF COLD AIR ADVECTION IN THE WAKE OF THE
COLD FRONTAL PASSAGE EARLY THIS MORNING IS JUST NOW SINKING
SOUTHEAST TO THE NATCHEZ TRACE CORRIDOR. IN THIS BAND OF TEMPORARILY-
ENHANCED COLD AIR ADVECTION SOME SCATTERED TO BROKEN STRATOCU CLOUD
DECKS ARE EXPECTED THROUGH EARLY AFTERNOON IN MANY MS ZONES. A STRAY
SHOWER OR TWO CANNOT BE RULED OUT UP ALONG THE HIGHWAY 82 CORRIDOR
(PARTICULARLY AROUND THE GOLDEN TRIANGLE) BUT THAT PROSPECT WAS KEPT
OUT OF THE OFFICIAL FORECAST OWING TO MOISTURE DEPTH LIKELY BEING
TOO SHALLOW TO GENERATE MUCH PRECIPITATION. OTHERWISE...TEMPERATURES
LOOK QUITE ON TRACK WITH HIGH TEMPS A BIT BELOW NORMAL TODAY. /BB/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 15Z...EXCEPT SOME
BRIEF MVFR CIGS AT KGWO. VFR CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH TONIGHT. GUSTY NW WINDS OF 19-23 KNOTS ARE EXPECTED UNTIL
THIS EVENING IN THE WAKE OF THE COLD FRONT./17/

&&

.PREV DISCUSSION... /ISSUED 506 AM CDT MON APR 20 2015/

DISCUSSION...EARLY MORNING SURFACE ANALYSIS STILL HAD THE COLD FRONT
THROUGH THE DELTA REGION BUT WEST OF THE NATCHEZ TRACE. LOCAL RADARS
WERE QUIET OVER OUR CWA AS THE CONVECTION HAS SHIFTED WELL EAST OF
OUR AREA. NO ADDITIONAL PRECIPITATION IS EXPECTED OVER OUR CWA TODAY
ALTHOUGH A BAND OF LOW LEVEL CLOUDS WILL SWING EAST ACROSS OUR REGION
ASSOCIATED WITH ANOTHER WAVE ROTATING AROUND THE LARGE UPPER LEVEL
TROUGH COVERING THE EASTERN TWO THIRDS OF THE CONUS. THIS UPPER LEVEL
TROUGH WILL MAINTAIN A NORTHWEST FLOW OVER OUR CWA WHICH WILL
INITIALLY AID IN DRY WEATHER OVER OUR REGION THROUGH TUESDAY THEN
HELP CONTRIBUTE TO WET WEATHER ACROSS OUR REGION BY MID WEEK. A
SURFACE HIGH MOVING OVER THE SOUTHERN PLAINS THIS MORNING WILL SHIFT
EAST TODAY MAINTAINING A DRY NORTHWEST FLOW ACROSS OUR CWA IN THE
WAKE OF THIS MORNING'S COLD FRONT. THE SURFACE HIGH WILL BECOME
CENTERED OVER OUR TONIGHT THEN SHIFT EAST TUESDAY. THIS WILL LEAD TO
COOLER THAN NORMAL TEMPERATURES TODAY THROUGH TUESDAY NIGHT.

BY WEDNESDAY MORNING A CLOSED WILL STILL BE SPINNING OVER THE
NORTHERN GREAT LAKES REGION WHILE A SECOND CLOSED LOW SPINS OFF THE
SOUTHERN CALIFORNIA COAST. THE NORTHERN LOW WILL HELP SUPPORT A COLD
FRONT DROPPING OVER THE TENNESSEE VALLEY WHILE SHORTWAVES ROUNDING
THE SOUTHWEST LOW HELP DEEPEN A SURFACE LOW OVER THE SOUTHERN PLAINS.
AN ASSOCIATED WARM FRONT IS EXPECTED TO EXTEND ACROSS THE ARKLATEX
REGION AND ACROSS OUR CWA. ENOUGH INGREDIENTS LOOK TO COME TOGETHER
FOR A FEW STRONG TO SEVERE STORMS WEDNESDAY AFTERNOON AND NIGHT.
THERE IS ALSO THE POTENTIAL OF A STORM COMPLEX DEVELOPING UPSTREAM
AND AFFECTING OUR CWA WEDNESDAY NIGHT. WL INCLUDE MENTION OF THE
SEVERE STORM POTENTIAL IN OUR HWO. WL MAINTAIN A WARM MOIST AIRMASS
OVER OUR CWA THROUGH THE END OF THE WEEK AS THE CLOSED LOW LIFTS OVER
THE FOUR CORNERS REGION THURSDAY NIGHT THEN OPENS UP AS IT TRACKS
EAST OVER THE CENTRAL PLAINS FRIDAY. MOSTLY DIURNALLY DRIVEN
CONVECTION IS EXPECTED THURSDAY BUT THE OPEN TROUGH ASSOCIATED WITH
THE ONCE CLOSED LOW AND ITS SURFACE LOW WILL AFFECT OUR CWA FRIDAY
INTO SATURDAY. THE ECMWF AND CMC ARE FARTHER NORTH THAN THE GFS WITH
THE SHORTWAVE ENERGY AND SURFACE LOW BUT A FEW STRONG TO SEVERE
STORMS MAY BE IN THE MIX FOR OUR CWA FRIDAY INTO SATURDAY AS WELL.
SUNDAY LOOKS DRY BUT BOTH THE GFS AND ECMWF BRING RAIN BACK MONDAY
WITH A SHORTWAVE TRAVERSING THE REGION. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  47  75  53 /   6   1   2   8
MERIDIAN      74  45  76  52 /  10   2   2   6
VICKSBURG     72  46  76  55 /   4   0   3   8
HATTIESBURG   78  50  78  55 /   8   1   2   5
NATCHEZ       73  49  76  56 /   3   0   2   8
GREENVILLE    69  46  74  55 /   6   1   6  11
GREENWOOD     70  44  74  53 /   9   2   4  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/17/22
Hazardous weather outlook, Apr 20, 6:02 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
602 AM CDT MON APR 20 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
602 AM CDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND 1 INCH HAIL
ARE POSSIBLE WEDNESDAY THROUGH WEDNESDAY NIGHT FOR AN AREA GENERALLY
SOUTHWEST OF A LINE FROM GREENVILLE TO JACKSON TO HATTIESBURG.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION WEDNESDAY
THROUGH WEDNESDAY NIGHT.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 20, 6:35 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     NON-TSTM WND DMG PEARL                   32.27N 90.11W
04/19/2015                   RANKIN             MS   PUBLIC

            TREES DOWNED IN PEARL

1100 PM     NON-TSTM WND DMG CRYSTAL SPRINGS         31.99N 90.36W
04/19/2015                   COPIAH             MS   PUBLIC

            A TREE FELL ON A HOME IN CRYSTAL SPRINGS

&&

DL
Local storm report, Apr 20, 6:51 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             MANGHAM                 32.31N 91.77W
04/19/2015  E1.00 INCH       RICHLAND           LA   PUBLIC

0855 PM     HAIL             1 W ALTO                32.36N 91.88W
04/19/2015  M1.25 INCH       RICHLAND           LA   STORM CHASER

            ON SR-15. HAIL LASTED ABOUT 7 MIN.

0905 PM     HAIL             RAYVILLE                32.47N 91.76W
04/19/2015  E1.00 INCH       RICHLAND           LA   LAW ENFORCEMENT

0925 PM     HAIL             PIONEER                 32.74N 91.44W
04/19/2015  E1.75 INCH       WEST CARROLL       LA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED IN BOTH PIONEER AND DARNELL.

0955 PM     TSTM WND DMG     6 SE MER ROUGE          32.72N 91.72W
04/19/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREE DOWN ON KIWI DR

0958 PM     TSTM WND DMG     INDIANOLA               33.45N 90.64W
04/19/2015                   SUNFLOWER          MS   LAW ENFORCEMENT

            LIGHT POLE BLOWN DOWN AT THE SO.

1020 PM     HAIL             3 NE GLEN ALLAN         33.05N 90.99W
04/19/2015  E1.75 INCH       WASHINGTON         MS   EMERGENCY MNGR

            REPORTED BY LAW ENFORCEMENT OFFICER ALONG STATE HIGHWAY
            436

1030 PM     HAIL             GREENWOOD               33.52N 90.19W
04/19/2015  E1.00 INCH       LEFLORE            MS   LAW ENFORCEMENT

            REPORTED BY GREENWOOD PD

1038 PM     HAIL             6 WNW GRENADA           33.81N 89.91W
04/19/2015  E1.00 INCH       GRENADA            MS   EMERGENCY MNGR

            NEAR THE COUNTY LINE

1045 PM     HAIL             TEOC                    33.58N 90.06W
04/19/2015  E1.00 INCH       CARROLL            MS   PUBLIC

1051 PM     TSTM WND DMG     JEFFERSON               33.63N 89.89W
04/19/2015                   CARROLL            MS   EMERGENCY MNGR

            TREES DOWN.

1052 PM     HAIL             1 NW JEFFERSON          33.64N 89.90W
04/19/2015  M1.00 INCH       CARROLL            MS   PUBLIC

            MPING REPORT

1100 PM     TSTM WND DMG     2 N DUCK HILL           33.66N 89.71W
04/19/2015                   MONTGOMERY         MS   PUBLIC

            FEW TREES SNAPPED AND UPROOTED

1100 PM     NON-TSTM WND GST TERRY                   32.10N 90.30W
04/19/2015  E50.00 MPH       HINDS              MS   COUNTY OFFICIAL

            40 TO 50 MPH WINDS. MULTIPLE TREES DOWN IN THE COUNTY.
            TREES DOWN ON POWERLINES. ALL OF THE CITY OF UTICA IS
            WITHOUT POWER. TREE DOWN ON A TRAILER ON STUBBS RD IN
            TERRY.

1100 PM     NON-TSTM WND DMG PEARL                   32.27N 90.11W
04/19/2015                   RANKIN             MS   PUBLIC

            TREES DOWNED IN PEARL

1100 PM     NON-TSTM WND DMG CRYSTAL SPRINGS         31.99N 90.36W
04/19/2015                   COPIAH             MS   PUBLIC

            A TREE FELL ON A HOME IN CRYSTAL SPRINGS

1100 PM     NON-TSTM WND GST JACKSON                 32.32N 90.21W
04/19/2015  E50.00 MPH       HINDS              MS   BROADCAST MEDIA

            TREES DOWN ON RANEY RD IN JACKSON.

1115 PM     TSTM WND DMG     5 NW BELLEFONTAINE      33.70N 89.37W
04/19/2015                   WEBSTER            MS   LAW ENFORCEMENT

            WEBSTER SO REPORTED TREE DOWN ON CADARETTA ROAD

1115 PM     TSTM WND DMG     6 NNE KILMICHAEL        33.52N 89.53W
04/19/2015                   MONTGOMERY         MS   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ON LODI RD.

1152 PM     TSTM WND DMG     MANTEE                  33.73N 89.06W
04/19/2015                   WEBSTER            MS   911 CALL CENTER

            POWER LINE DOWN

1225 AM     TSTM WND GST     COLUMBUS AFB            33.63N 88.45W
04/20/2015  M60.00 MPH       LOWNDES            MS   OTHER FEDERAL

            52 KNOT MEASURED GUST AT COLUMBUS AFB

1230 AM     HAIL             STEENS                  33.56N 88.32W
04/20/2015  E1.00 INCH       LOWNDES            MS   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:02 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington58 min
Apr 19, 9:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington62 min
Apr 19, 9:44 PM CDTSevere Thunderstorm WarningJANAdams61 min
Apr 19, 9:50 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sharkey, Sunflower, Washington55 min
Apr 19, 9:58 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower62 min
Apr 19, 10:10 PM CDTSpecial Weather StatementJANWashington35 min
Apr 19, 10:14 PM CDTSevere Thunderstorm WarningJANIssaquena47 min
Apr 19, 10:25 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery67 min
Apr 19, 10:39 PM CDTSpecial Weather StatementJANBolivar21 min
Apr 19, 10:42 PM CDTFlash Flood WarningJANCarroll, Leflore2 hr
Apr 19, 10:50 PM CDTSpecial Weather StatementJANSunflower40 min
Apr 19, 11:13 PM CDTSevere Thunderstorm WarningJANWebster47 min
Apr 20, 12:05 AM CDTSpecial Weather StatementJANLowndes25 min
Apr 20, 12:14 AM CDTSpecial Weather StatementJANJasper, Simpson, Smith61 min
Apr 20, 12:18 AM CDTSevere Thunderstorm WarningJANClay, Lowndes27 min
Apr 20, 12:37 AM CDTSpecial Weather StatementJANClay38 min
Apr 20, 5:29 AM CDTRiver Flood WarningJANCarroll, Leflore43 hr
Apr 20, 11:50 AM CDTRiver Flood WarningJANAdams, Wilkinson17 days
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANIssaquena, Washington36 hr
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren36 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.